Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking antidepressants seroxat and nerve drug rivotril. Can I take steroids with them?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
Question
Hello Doctors.I am taking antidepressants "Seroxat" 40mg per day and nerve drug called "Rivotril" 1mg per day.And I want to ask You could I mix these my drugs with Steroids,for example :Testosterone Propionate? Or maybye You could offer other not storng steroids can I use together? It is possible to mix them together and what about side effects if I'll take them? ThankYOU very much.
Posted Thu, 7 Nov 2013 in Depression
 
 
Answered by Dr. Rakesh Karanwal 1 hour later
Brief Answer:
Can take anti-depressants & testosterone together

Detailed Answer:
Hi there,

Thanks for your query.

* Firstly, Testosterone is a male hormone and not a steroid. Further, you have not mentioned the reason why you wish to take steroids. Perhaps, you mean anabolic steroids to increase the bulk of your muscles.

* The side effects of anabolic steroids are increased growth of hair over the body, increased lipid levels in the blood, increased libido, High blood pressure, liver damage, acne and water retention, to name a few.

* I would be able to help with choosing a relatively safe steroid, if you tell me the reason why you want to take steroids.

Awaiting your feedback.

Dr. Rakesh Karanwal
Above answer was peer-reviewed by
 
Follow-up: Taking antidepressants seroxat and nerve drug rivotril. Can I take steroids with them? 6 hours later
ThankYou for an answer.I want to take some preparates(steroids or other preparates like Testosterone propionate) to reach a better results in my bodybuilding.However,I want that preparate would be safe to use without side effects(i mentioned,that I am using "Seroxat" 40mg and "Rivotril"1mg.What could You recommend to take?ThankYou
 
 
Answered by Dr. Rakesh Karanwal 37 minutes later
Brief Answer:
Use Anabolic Steroids with Great Caution

Detailed Answer:
Hi there,

Thanks for the feedback.

If you insist on having anabolic steroids- which have potential side effects-, you may take Inj Nandrolone Decanoate 25mg weekly. It can be taken along with the anti-depressants that you are already taking.

I consider it as my duty to once again, apprise you of the side effects, which are as follows:- rashes, muscle cramps, enlargement of breasts, jaundice and water retention, in addition to those already mentioned above. Therefore it would be ideal if you can drop the idea of using steroids for body building.

Hope I have answered your query.

Dr. Rakesh Karanwal
Above answer was peer-reviewed by
 
Follow-up: Taking antidepressants seroxat and nerve drug rivotril. Can I take steroids with them? 13 hours later
ThankYou. So which of these preparates You would recommend to use:Testosterone propionate or Nandrolone Decanoate? My weight is 85kg,and what doses I need to take and how long? ThankYou
 
 
Answered by Dr. Rakesh Karanwal 1 hour later
Brief Answer:
Nandrolone is more preferrable

Detailed Answer:
Hi there,

Thanks for seeking clarification.

Nandrolone Decanoate would be a better option for body building as it is more effective in muscle-building than Testosterone.

Take 25mg intramuscular weekly for 2-3 months and not beyond that.

Dr. Rakesh Karanwal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor